# SDR AALA20160114005

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 20,451 hours, 7,927 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH LE FLAPS TRANSIT LIGHT CAME ON AFTER V1.  OVERHEAD PANEL INDICATED FLAP NR 1 IN TRANSIT, LIGHTS EXTINGUISHED WHEN FLAPS SELECTED UP.  ACCOMPLISHED FSEU BITE WHICH RETURNED FAULT CODE 27-81217 FOR LE FLAP NR 1 EXTEND SENSOR.  R & R S169 LE FLAP NR 1 EXTEND SENSOR IAW AMM 27-88-11.  OPERATIONAL CHECKED NORMAL.
